MAUDE Adverse Event Report: TELEFLEX INCORPORATED HUDSON RCI; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX INCORPORATED HUDSON RCI; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number IPN044766
Health Effect - Clinical Code No Information (3190)
Date of Event 02/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
The adaptor keeps coming loose from the tube.As a result, the patient required an et tube replacement.This occurred on one of our vented patients.This problem has happened multiple times over the last 3 months.Manufacturer response for tube, tracheal (w/wo connector), hudson rci (per site reporter): none yet.

Brand Name
HUDSON RCI
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key7295695
Report Number7295695
Device Sequence Number11337924
Product Code BTR
UDI-Device Identifier04026704397037
UDI-Public(01)04026704397037
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2018
Report Date (Section F) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/08/2021
Device Model NumberIPN044766
Device Catalogue Number5-10314
Device Lot Number73C1600119
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer02/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Date Report Sent to FDA02/23/2018